# SDR SIMA200122402

- Difficulty date: July 31, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND CORROSION ON THE GALLEY CENTER BEAM.  CORROSION WAS REMOVED AND DAMAGE WAS REPAIRED IAW EMB REPAIR STATEMENT GST 2592/01.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
